Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Warm sensation in torso, cold legs and arms, tightness in stomach, nausea, throbbing headache. Cure?

I have just come back from a 6 week tour of xxxxx returned 7 days ago, my torso is very hot while my legs and arms are so cold , i am completely off my food as i feel my tummy is in a very tight knot, the thought of eating makes me feel sick even though i have been sick, and have a thumping head all the time please can you help I cant get to my gp until week friday as they are fully booked up, can y ou put my mind at rest?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pain Medicine & Palliative Care Specialist 's  Response
You could possibly be developing an infection. It is difficult to be more precise than this. Therefore, I would recommend plenty of fluids if you can drink, paracetamol for pain and rest. If you do not feel better in 24-48 hours then I would suggest trying to see your doctor or a visit to the ED.
Best regards.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor